Toddlers: 12 - 24 Months

NBR - Nauseous after starting birth control pills?

I tried birth control pills back in college and stopped after trying 3 different ones that all made me very nauseous from day one.  I've never tried the pill again until today.  ob prescribed my one that was suppose to be low in estrogen and said it would reduce the chance of me being nauseous.  Well, this morning was my first pill and I'm now so nauseous I keep running to the bathroom.  My boss is going to think I'm PG again.  Anyone else can't take Birth controll pills because of this??  How can I stop this nauseous feeling ASAP??  I still need to get through the work day and go home and take care of the two kids.  This really sucks.

 

image Lilypie Fourth Birthday tickers Lilypie Second Birthday tickers

Re: NBR - Nauseous after starting birth control pills?

Sign In or Register to comment.
Choose Another Board
Search Boards